Annali di Matematica Pura ed Applicata

, Volume 110, Issue 1, pp 353–372

Best constant in Sobolev inequality

  • Giorgio Talenti

DOI: 10.1007/BF02418013

Cite this article as:
Talenti, G. Annali di Matematica (1976) 110: 353. doi:10.1007/BF02418013


The best constant for the simplest Sobolev inequality is exhibited. The proof is accomplished by symmetrizations (rearrangements in the sense of Hardy-Littlewood) and one-dimensional calculus of variations.

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1975

Authors and Affiliations

  • Giorgio Talenti
    • 1
  1. 1.Firenze